Home Current issue Ahead of print Search About us Editorial board Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2018 | Volume:  37 | Issue Number:  3 | Page:  390-399

ORIGINAL ARTICLE

Percutaneous revascularization as a feasible option for complex aortoiliac occlusive disease with fair 1-year outcome
Allam Ahmed K, Salem Atef, Gabr Ahmed K

Number of times this article was viewed 625
Number of times this article has been printed  from the site 19
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal